See Alike in...

Alike App

Browser

chloelena

787d

I constantly feel like i’m in a spiral. I’ve gone off my meds and at this point it feels like too much work to go back on. the depression just hits out of nowhere and then it just keeps spiraling down into pits of sadness followed by mania. I feel out of control

Top reply
    • Kaleidoscope

      773d

      I went off of my meds after being on them for a decade because I felt I could manage without them. A little less then a year later my depression and anxiety became the worst it had ever been and I had to make the decision to go back on meds. I hate that I need to be on medication to feel okay, but I know its what's best for me, and maybe its what's best for you too ❤️

    • Kaleidoscope

      773d

      I went off of my meds after being on them for a decade because I felt I could manage without them. A little less then a year later my depression and anxiety became the worst it had ever been and I had to make the decision to go back on meds. I hate that I need to be on medication to feel okay, but I know its what's best for me, and maybe its what's best for you too ❤️

    • lostinspace

      777d

      Stay on meds even when u feel better

    • sprite

      786d

      if your meds were helping, you’ve gotta take them. take it one step at a time. if you need to make an appointment first, try not to think of what comes next. all you have to do is make the appointment. if you have trouble remembering to take your meds, try setting an alarm to go off at the same time every day. don’t be afraid to discuss why you went off your meds with your doctor, as they may be able to offer suggestions for staying on track. the unfortunate truth about mental illness is that sometimes it just cannot be managed without medication. i hope you feel better soon <3

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion